Inventiones mathematicae

, Volume 90, Issue 3, pp 451–477

A geometric invariant of discrete groups

  • Robert Bieri
  • Walter D. Neumann
  • Ralph Strebel
Article

DOI: 10.1007/BF01389175

Cite this article as:
Bieri, R., Neumann, W.D. & Strebel, R. Invent Math (1987) 90: 451. doi:10.1007/BF01389175

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Robert Bieri
    • 1
  • Walter D. Neumann
    • 2
  • Ralph Strebel
    • 3
  1. 1.Fachbereich Mathematik der UniversitätFrankfurtGermany
  2. 2.Department of MathematicsUniversity of MarylandCollege ParkUSA
  3. 3.MathematikETH-ZentrumZürichSwitzerland